Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Could I possibly be pregnant and just have a lot of implantation bleeding?

My period was Nov 9-11, but it was suppose to start 11/5. I've been on BC since May but just went to Yaz in Oct. I haven't been taking them at the same time everyday; i've had to take 2-3 pills every time to make up missed pills. I had unprotected sex on 11/19 and twice on 11/21. On Sunday, 11-23, I started to feel different. I've had a mild case of the cramps and I've felt different in my lower region. I'm not due for my next period until 12/3. My boobs started to feel tender and hurt when water hit them in the shower. I've been cramping on and off for the last 6 days and i've had a mild case of diarrhea. I've had headaches as well as slight nausea and dizziness for the last couple days. Wed, I started what I think is my period, but it's a week early and it is different than normal. It isn't spotting, but it isn't extremely heavy either. It started off as a dark brown, now it's a dark red. implantation, pregnant?

Answer Question
 
hmaries09

Asked by hmaries09 at 5:45 AM on Nov. 29, 2008 in Pregnancy

Level 1 (0 Credits)
Answers (1)
  • It's a little early for any pregnancy symptoms.....most likely what you are feeling is the result of the pill switch and all the miss a pill and catch up that you've been doing. It can really throw you system out of whack doing that. That being said, it is possible for you to be pregnant because of all of the missed BC pills. It's just too early to tell. Wait a couple of weeks and if the symptoms continue take a test.
    Kimebs

    Answer by Kimebs at 8:37 AM on Nov. 29, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Pregnancy
ER Help

Next question overall (Trying to Conceive)
Prego, or not

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN